# SDR FDEA201706101601

- Difficulty date: June 10, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: WSP0826533
- Condition: Damaged
- Location: Bs 1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AREA  DAMAGED AT BS 1801, RBL 47.5.   REWORKED AND FOUND OUT OF LIMIT IAW SRM 53-00-52-1A FIGURE 101, ALLOWABLE DAMAGE 1.  REPAIRED FROM BS 1771 - 1811 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
